MathSciNet Relay Station
MathSciNet bibliographic data
MR1302855 16W30 (05E15 57T05)
Patras, F. L'algèbre des descentes d'une bigèbre graduée. (French) [The descent algebra of a graded bialgebra] J. Algebra 170 (1994), no. 2, 547–566.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement